# SDR DALA2025022801555

- Difficulty date: February 28, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 93,332 hours, 43,067 cycles
- Engine: Cfmint CFM565A3
- Engine time: 86,321 hours, 40,944 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Blades
- Condition: Shingled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

N1 ON #1 ENGINE ON CLIMB OUT VARYING BETWEEN .9-4.4 QRH 7.80 COMPLIED WITH. CRUISE N1 .9-3.9 ON DESCENT ON THRUST REDUCTION VIBES AS HIGH AS 9.9. THRUST REDUCED TO MAINTAIN BELOW 6.0 FOR DURATION OF FLIGHT.  INSP. FAN BLADES PER A320 AMM 72-21. FOUND SHINGLED BLADES AND DAMAGE AT MIDSPAN. BEYOND LIMITS PER A320 AMM 72-21. REMOVED AND REPLACED FAN BLADE SET PER A320 AMM 72-21. (357111) PERFORMED VIB CHK PER A320 AMM 71-00, NTF. VIBES NML. (LP: 4014589)
